# SDR DALA1235770121

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Part number: 111T4020U7
- Condition: Cracked
- Location: Lt Underwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE UNDERWING LONGERON FITTING IS CRACKED AND REPLACED PER EA 01-499898-03 ME-03 REV ORIG.
